IJPAM: Volume 78, No. 4 (2012)

MULTIPLIER GENERALIZED DOUBLE SEQUENCE SPACES
OF FUZZY NUMBERS DEFINED BY A SEQUENCE
OF ORLICZ FUNCTIONS

Kuldip Raj$^1$, Seema Jamwal$^2$, Sunil K. Sharma$^3$
$^{1,2,3}$School of Mathematics
Shri Mata Vaishno Devi University
Katra, 182320, J&K, INDIA


Abstract. In this paper we introduce multiplier generalized double sequence spaces of fuzzy numbers defined by a sequence of Orlicz functions $\mathcal{M} = (M_{k, l})$ and multiplier function $u = (u_{k, l})$. We also make an effort to prove some topological properties and inclusion relation between these spaces.

Received: April 9, 2012

AMS Subject Classification: 40A05, 40D25

Key Words and Phrases: fuzzy numbers, Musielak-Orlicz function, de La Vallee Poussin means, statistical convergence, multiplier function

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 4